| Model Number |
86110- |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Extubate (2402)
| Date of Event |
03/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the balloon would not inflate on the tube.It was reported that a new tube was obtained.Customer indicated that there was no patient harm.